Austro Labs
Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
Broxyl Cold 2mg/500mg/10mg Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Tablet
Broxyl Cold 2mg/500mg/10mg Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Broxyl Cold 2mg/500mg/10mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
Broxyl Cold 2mg/500mg/10mg Tablet is a combination of three medicines:
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Broxyl Cold 2mg/500mg/10mg Tablet contains a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of colds like runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antihistamine that relieves allergy symptoms such as runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.
Yes, Broxyl Cold 2mg/500mg/10mg Tablet is generally safe for most patients. However, it may cause common side effects such as nausea, vomiting, allergic reaction, drowsiness, headache, and other uncommon or rare side effects in some people. If you experience any persistent problems while taking this medication, consult a doctor.
Broxyl Cold 2mg/500mg/10mg Tablet is typically used for a short period and can be discontinued once your symptoms are relieved. However, continue taking the medicine as directed by your doctor if they advise you to do so.
Yes, some patients may experience dizziness (feeling faint, weak, unsteady, or lightheaded) while taking this medication. If you feel dizzy or lightheaded, it is best to rest and resume taking the medicine once you feel better.
Broxyl Cold 2mg/500mg/10mg Tablet is usually safe when taken as directed. However, an overdose of Broxyl Cold 2mg/500mg/10mg Tablet can lead to liver damage. Avoid consuming alcohol while taking this medication, as it may increase your risk of liver damage.
Keep this medicine in its original container or packaging, tightly closed. Store it according to the instructions on the label and do not consume if expired.